# SDR SWAA2017082315881

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 64,114 hours, 37,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Part number: P8020003101
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLASHLIGHT SHIELD BROKEN.  R&R SHIELD IAW AMM.
